# SDR SWIA2021062358925

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs1000-1031 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER, STGR26 LEFT, HAS CORROSION AT FASTENERS BETWEEN FS1000 AND FS1031 (MARKED).    (C-CHECK RO: 6/20/21) / REMOVED CORROSION ON STGR 26L ATTACH  FLANGE AT FS1000-FS1031 REF CRJ700 SRM 51-21-06-001-001-A01 / NO DAMAGE ALLOWED IN STGR ATTACHED FLANGE. REF. CRJ700 SRM 53-61-03-101-003-A01. & BOMBARDIER DRAWING # MM670-35151 REV. R. /  COMPLIED WITH REPAIR ON STGR 26L REF REO 670-53-61-1890 REV --, DATED: 2021-05-26 / . COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. LEAK CHECK GOOD.
